# SDR SWAA106598

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 64,722 hours, 62,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1042
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT BULLNOSE LIGHT LENS MISSING AT ROW 13.  INSTALLED LENS PER MM.
